Complete rings of functions and Wallman-Frink compactifications
Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 281-290
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_56_2_281_290,
author = {Eliza Wajch},
title = {Complete rings of functions and {Wallman-Frink} compactifications},
journal = {Colloquium Mathematicum},
pages = {281--290},
year = {1988},
volume = {56},
number = {2},
doi = {10.4064/cm-56-2-281-290},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-281-290/}
}
TY - JOUR AU - Eliza Wajch TI - Complete rings of functions and Wallman-Frink compactifications JO - Colloquium Mathematicum PY - 1988 SP - 281 EP - 290 VL - 56 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-56-2-281-290/ DO - 10.4064/cm-56-2-281-290 LA - en ID - 10_4064_cm_56_2_281_290 ER -
Eliza Wajch. Complete rings of functions and Wallman-Frink compactifications. Colloquium Mathematicum, Tome 56 (1988) no. 2, pp. 281-290. doi: 10.4064/cm-56-2-281-290
Cité par Sources :